# SDR AALA20010384

- Difficulty date: March 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RDU - FLT 1176 - PRIOR TO GATE DEPARTURE DETECTED STRONG ELECTRICAL BURNING SMELL AT MID CABIN.  TURNED OFF ALL POWER.  REPLACED FLUORESCENT LAMP HOLDER AND BULB AT SEAT 10DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
